# SDR P5CA9701040

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Tip
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWH, O/B WING TIP AFT LOWER CORNER RIVETS SHEARED.  REPLACED RIVETS PER BOEING SRM 51-30-02.
